MAUDE Adverse Event Report: IMMUCOR, INC. NEO IRIS; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. NEO IRIS; AUTOMATED BLOOD BANK SYSTEM
Model Number 0064597
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes malfunction events.A review of the events indicated that one (1) patient sample tested on the neo iris automated blood bank system produced an unexpected negative result for anti-e.The result represented a false negative due to prior patient history or, testing completed by other methods that demonstrated the presence of the specific antibody.A review of four (4) patient sample events on the neo iris indicated unexpected abo/rh phenotype results during forward testing versus prior test results or, tube/gel test results covering anti-d, weak d and anti-b.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
NEO IRIS
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross, ga
MDR Report Key10016369
Report Number1034569-2020-00030
Device Sequence Number16759815
Product Code KSZ
UDI-Device Identifier10888234002321
UDI-Public10888234002321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK180243
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0064597
Device Catalogue Number0064597
Device Lot NumberN588,R117,203820,N592
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1